# SDR AALA201608089009

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 51,590 hours, 24,076 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE2000021
- Part serial: M481GB0800
- Condition: Faulted
- Location: Fuel System
- Part time: 44,844 hours, 21,111 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL LEFT CELL VALVE INOPERATIVE.  MAINTENANCE ACCOMPLISHED TSM 28-15-00-810 AND REPLACED THE LEFT FORWARD SPAR TRANSFER VALVE ACTUATOR 9QP IAW AMM 28-15-51.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
